# SDR SRAA970114

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: A4561
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RECYCLED 3 TIMES, NO CHANGE.  RETURNED AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR CONTROL BOX DEFECTIVE.  REMOVED AND REPLACED IAW MM CH 32-33.  RETRACTION AND EMERGENCY EXTENSION OPS CHECKED GOOD.
